# SDR 4DPA2024122300002

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N947JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 41,459 hours, 32,580 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Condition: Loose
- Location: Ebc
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- CLIMBING THROUGH 19,000 FEET, WE HAD A BLACKOUT. PFD 1, MFD 1, EICAS, RMU 1 & 2, AND FMS 1 & 2 CAME BACK AFTER 3 SECONDS. PFD 2 AND MFD 2 TOOK ABOUT 20-25 SECONDS TO COME BACK. WE HAD TONS OF EICAS MESSAGES THAT POPPED UP WITH 3 BEING RED. ON THE EICAS, WE DIDN’T HAVE ANY INDICATIONS FOR ENGINE 2 AS WELL AS FUEL QUANTITY WAS DASHED OUT. PITCH TRIM WAS DASHED OUT.  I COULD NOT TALK TO THE FO FOR ABOUT 20 SECONDS AND HE COULDN’T HEAR ANYONE ELSE. THINGS STARTED TO COME BACK SLOWLY. THE ONLY THING THAT DIDN’T COME BACK WAS THE ISIS. CORR ACTION- MX TROUBLESHOT AND FOUND LOOSE MOUNTING HARDWARE ON ELECTRONIC BUS CONTACTOR (EBC) # 2. REINSTALLED AND OPERATIONALLY CHECKED SYSTEM. OPS CHECK IS GOOD. NTSB REPORT FILED BY JSX'S DIRECTOR OF SAFETY.
